# SDR IPXA10559208

- Difficulty date: April 1, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N54402
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY: CARGO TIE DOWN BS 1280, RBL 22 HAS CORROSION.  R & R FITTING IAW SRM 51-40-02.
